# SDR SWIA202052584

- Difficulty date: August 14, 2020
- Submitted: September 22, 2020
- Operation: Air carrier
- Aircraft: N784SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10284
- Aircraft time: 29,833 hours, 18,425 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Bushing
- Condition: Failed
- Location: Torque Link
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NLG TORQUE LINK BUSHINGS AT THE CENTER APEX CONNECTON BETWEEN UPPER & LOWER TORQUE LINKS FAILED CLEARANCE CHECK.  GAP EXCEEDS MAX ALLOWABLE GAP OF 0.012" MEASURED 0.019" WITH COMMON FEELER GAUGE, FLAGGED.  C-CHECK RO 9/20/2020.  REMOVED AND REPLACED NLG TORQUE LINK APEX BUSHINGS, PER CRJ700 AMM TASKS.  GAP CHECK GOOD, PER CRJ700 AMM TASK.
